# SDR AWXA200601599

- Difficulty date: September 6, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 20,073 hours, 7,757 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112815202
- Condition: Corroded
- Location: Fuselage
- Part time: 20,073 hours, 7,757 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON MAIN CABIN FLOORBEAM, PASSENGER CABIN AROUND HOLE HARD POINT FS 14, AND +Y765.  MAIN CABIN FLOORBEAM, PASSENGER CABIN, +Y765 BETWEEN FS 12 TO FS 24 WAS REPLACED IAW A320 SRM 51-72-11, AND FASTENER INSTALLED IAW A320 SRM 51-42-11.
